Home | News | Find a Doctor | Ask a Question | Free

What about taking Dut and Fin together?


#1

Well I had pretty good luck taking Fin for the last 5 years but switched to Dut a couple months ago. The shed is unbearable!! I read to stick it out but I worry about how much more I may lose before if/when it starts to work. I was thinking about taking them both together. Maybe the Fin will stop the current shed and once the Dut kicks in (if it does) I can wean off the Fin.
Thoughts??


#2

You’re probably shedding so badly because the Dut is working so effectively right now.

Not everyone is happy with their post-shed growback, but I think you might as well just stay on Dut (if you’re not having sides) and call it a day.

The shed is probably just a product of the hair suddenly being denied DHT so drastically. Denying it more DHT with a different drug is probably not gonna “reverse” anything.


#3

I dont think it is a good idea.
Fin acts on Type I receptor and Dutasteride act on the same recpetor in addition to Type II.
I more worried about the side effects if these two are taken together.


#4

» Well I had pretty good luck taking Fin for the last 5 years but switched to
» Dut a couple months ago. The shed is unbearable!! I read to stick it out
» but I worry about how much more I may lose before if/when it starts to
» work. I was thinking about taking them both together. Maybe the Fin will
» stop the current shed and once the Dut kicks in (if it does) I can wean off
» the Fin.
» Thoughts??

hey top jimmy,

how long have you been on dut? i too am on dut since about 3 weeks… and my hair is starting to shed like crazy too… i just hope its not counterfeit drug and i’m losing my gains which i had with fin… but the more i read, the more convinced i am that shedding seems to be normal in the beginning phase… i think we just need to hang in there…

good luck,
hairman


#5

» » Well I had pretty good luck taking Fin for the last 5 years but switched
» to
» » Dut a couple months ago. The shed is unbearable!! I read to stick it
» out
» » but I worry about how much more I may lose before if/when it starts to
» » work. I was thinking about taking them both together. Maybe the Fin
» will
» » stop the current shed and once the Dut kicks in (if it does) I can wean
» off
» » the Fin.
» » Thoughts??
»
» hey top jimmy,
»
» how long have you been on dut? i too am on dut since about 3 weeks… and
» my hair is starting to shed like crazy too… i just hope its not
» counterfeit drug and i’m losing my gains which i had with fin… but the
» more i read, the more convinced i am that shedding seems to be normal in
» the beginning phase… i think we just need to hang in there…
»
» good luck,
» hairman

also another thing that i have noticed is that i mostly lose ALOT of miniaturised hairs… im hoping thats a good sign, that they are getting revitalised and will grow back stronger… have you noticed a strong increasement in the shedding of very fine miniaturised hairs?


#6

Fin acts on type TWO; Dut acts on type two AND one


#7

I suppose if you wanna keep a sexual life beside the hair on your head, then you better don’t try those 2 together, but you can very well try consulting a doctor and see what he has to say about this


#8

» Well I had pretty good luck taking Fin for the last 5 years but switched to
» Dut a couple months ago. The shed is unbearable!! I read to stick it out
» but I worry about how much more I may lose before if/when it starts to
» work. I was thinking about taking them both together. Maybe the Fin will
» stop the current shed and once the Dut kicks in (if it does) I can wean off
» the Fin.
» Thoughts??

I alternate between the two.

Propecia one day and Dutasteride the next day.

I’m also starting use of Rogaine foam which is a hell of a lot better to apply than the liquid rogaine.


#9

I have been taking the two together with great results for several years. I had switched to Avodart and although it was great for the hair it had too many side effects for me. So I dropped to Avodart 2 times per week and Propecia on the other days. That plus Rogaine Foam has been a very effective combo with results + no side effects. :slight_smile:


#10

» I have been taking the two together with great results for several years. I
» had switched to Avodart and although it was great for the hair it
» had too many side effects for me. So I dropped to Avodart 2 times
» per week and Propecia on the other days. That plus Rogaine Foam
»
has been a very effective combo with results + no side effects. :slight_smile:

how can ppl still keep saying that there are no side effects to those drugs? I can’t see what kind of body you need to have so that you won’t experience side effects. maybe less than others, but none at all? O_o